MAUDE Adverse Event Report: HOLLISTER INCORPORATED ONLI; ONLI HYDROPHILIC IC CH14 40CM

HOLLISTER INCORPORATED ONLI; ONLI HYDROPHILIC IC CH14 40CM
Catalog Number 82144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer samples not available.The device history records were reviewed based upon the lot number provided and the records were found to be complete and accurate.The sterilization documentation for this lot was also reviewed and no out-of-specification results were found.The root cause of the reported uti cannot be determined.The causation between the hollister onli catheter and the this end user's reported uti could not be confirmed.
 
Event or Problem Description
It was reported that an end user who had been using hollister's onli hydrophilic intermittent urinary catheter experienced an antibiotic resistant uti.Customer also reported he had a picc line in for a month.

Brand Name
ONLI
Common Device Name
ONLI HYDROPHILIC IC CH14 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key17728043
Report Number9616668-2023-00004
Device Sequence Number6440344
Product Code GBM
UDI-Device Identifier00610075072439
UDI-Public00610075072439
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K211436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Catalogue Number82144
Device Lot Number2J103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale